Alert archive / Indiana / Flood Watches in 2008
Flood Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Feb 4, 2008, 3:40 PM EST for 39 counties in Indiana. It took effect at Feb 5, 2008, 7:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2008, 3:40 PM EST (20:40 UTC)
- In effect from
- Feb 5, 2008, 7:00 AM EST
- Expired
- Feb 6, 2008, 7:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 401 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KIND 042040 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 PM EST MON FEB 4 2008 ...FLOOD WATCH FOR CENTRAL INDIANA TOMORROW.. .HEAVY RAINFALL OF ONE TO TWO INCHES IS EXPECTED ACROSS CENTRAL INDIANA TOMORROW. THIS WILL PRODUCE FLOODING ACROSS CENTRAL INDIANA ON TUESDAY. INZ021-028>031-035>049-051>057-060>065-067>072-050445- /O.NEW.KIND.FA.A.0002.080205T1200Z-080206T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 340 PM EST MON FEB 4 2008 ...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY... CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE... HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON... JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON...MARION... MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN...PARKE... PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE... TIPTON...VERMILLION...VIGO AND WARREN. * FROM TUESDAY MORNING THROUGH TUESDAY EVENING * AS MUCH AS ONE TO TWO INCHES OF RAINFALL IS EXPECTED TO FALL ACROSS CENTRAL INDIANA TOMORROW. THIS WILL FALL ON PARTIALLY FROZEN GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL NOT BE ABLE TO SOAK INTO THE GROUND AND WILL CREATE AREAS OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ JOHNSON
2 follow-up statements
000 WGUS63 KIND 050306 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1006 PM EST MON FEB 4 2008 ...FLOOD WATCH FOR CENTRAL INDIANA TOMORROW.. .HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES IS EXPECTED ACROSS CENTRAL INDIANA TOMORROW. THIS WILL PRODUCE FLOODING ACROSS CENTRAL INDIANA ON TUESDAY. INZ021-028>031-035>049-051>057-060>065-067>072-051100- /O.CON.KIND.FA.A.0002.080205T1200Z-080206T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1006 PM EST MON FEB 4 2008 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST TUESDAY THROUGH TUESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * FROM 7 AM EST TUESDAY THROUGH TUESDAY EVENING * ONE TO LOCALLY THREE INCHES OF RAIN ARE EXPECTED TO FALL ACROSS CENTRAL INDIANA TOMORROW. THIS WILL FALL ON PARTIALLY FROZEN GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL NOT BE ABLE TO SOAK INTO THE GROUND AND WILL CREATE AREAS OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 050954 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 454 AM EST TUE FEB 5 2008 ...FLOOD WATCH FOR CENTRAL INDIANA TODAY AND TONIGHT.. .HEAVY RAINFALL OF TWO TO LOCALLY OVER THREE INCHES IS EXPECTED ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THIS WILL PRODUCE FLOODING ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-051800- /O.EXT.KIND.FA.A.0002.080205T1200Z-080206T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 454 AM EST TUE FEB 5 2008 ...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH WEDNESDAY MORNING * TWO TO LOCALLY OVER THREE INCHES OF RAIN ARE EXPECTED TO FALL ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THIS WILL FALL ON PARTIALLY FROZEN GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL NOT BE ABLE TO SOAK INTO THE GROUND AND WILL CREATE AREAS OF FLOODING. IN ADDITION MODERATE RIVER FLOODING IS POSSIBLE WHICH COULD EXTEND THROUGHOUT THE REMAINDER OF THE WEEK AND BEYOND. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Feb 4, 3:35 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 4, 3:35 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EST MON FEB 4 2008 .DISCUSSION ORECAST FOCUS ON POTENTIAL MAJOR SEVERE OUTBREAK TOMORROW. THE SURFACE MAP THIS AFTERNOON SHOWS LOW PRESSURE IN NORTHWEST MISSOURI. A WARM FRONT EXTENDS EASTWARD FROM THIS FRONT THROUGH CENTRAL ILLINOIS AND TO NORTH CENTRAL INDIANA. ALOFT AT H5 THERE IS A BROAD TROUGH OVER THE SOUTHWESTERN CONUS...AND A STRONG RIDGE OVER FLORIDA. THE MODELS WERE SIMILAR ENOUGH TO USE A BLENDED SOLUTION. IN THE SHORT TERM...THE DENSE FOG ADVISORY IS SET TO EXPIRE AT 4 PM. IT APPEARS THAT IT MAY NEED TO BE EXTENDED IN THE NORTHWEST AREAS OF THE FA WHERE VSBYS REMAIN BELOW 1/4SM. OTHERWISE JUST MENTION PATCHY FOG. OVERNIGHT TONIGHT THE LOW WILL MOVE EAST AND PUSH THE COLD FRONT NEAR INDIANA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND MOVE UP ALONG THE FRONT AND BRING A GOOD CHANCE OF RAIN TO THE AREA TONIGHT. WITH DEWPOINTS IN THE 50S THERE WILL NOT BE MUCH ROOM FOR THE TEMPERATURES TO FALL TONIGHT. WILL EXPECT STEADY OR RISING TEMPERATURES OVERNIGHT. TOMORROW WILL BE A VERY ACTIVE DAY. THE TROUGH WILL EXIT THE MOUNTAINS AND INTO THE PLAINS. THE SOUNDINGS LOOK VERY CONDUCIVE FOR SEVERE WEATHER AND HEAVY RAIN. SOUTH OF THE WARM FRONT TEMPERATURES WILL APPROACH 70 AND DEWPOINTS INTO THE UPPER 50S TO NEAR 60 AND THIS WILL PRODUCE SOME WEAK TO MODERATE SURFACE INSTABILITY TOMORROW. SOUNDINGS ALSO SHOW A WELL TURNED HODOGRAPH AND RESULTING HIGH SRH VALUES. WINDS ALOFT WILL BE APPRAOCHING 80KTS AT 500 MB...AND WET BULB ZERO VALUES WILL BE IN THE SWEET SPOT OF AROUND 9-11KFT AS WELL. SO THE THREATS WILL BE MULTIPLE FROM THIS EVENT...AND SUPERCELL DEVELOPMENT COULD BE POSSIBLE IN THE WARM SECTOR. THESE WILL POTENTIALLY BE TORNADIC GIVEN THE VERY GOOD HODOGRAPH...AND THERE WILL BE A SECOND ENHANCED AREA OF TORNADIC THREAT NEAR THE SURFACE WARM FRONT. THE SPC OUTLOOK SHOWS A MODERATE RISK IN THE FAR SOUTHERN TIERS OF COUNTIES TOMORROW AND THIS LOOKS REASONABLE. WILL PLAN TO HIGHLIGHT THIS IN THE HWO AND OTHER PRODUCTS. THE PRECIPITABLE WATER VALUES WILL BE APPROACHING 300 PERCENT OF CLIMATOLOGICAL NORMAL FOR THIS TIME OF YEAR. THIS WILL ALSO MAKE POTENTIAL FLOODING AN ISSUE. SO WILL ISSUE A FLOOD WATCH SINCE THE FORECASTED QPF IS WELL IN EXCESS OF FFG VALUES. EXTENDED THERE WILL BE COOLER AIR COMING IN ON WEDNESDAY BUT LIKELY TOO LATE FOR ANY SIGNIFICANT SNOWFALL. THEN IT WILL STAY SEASONABLY COOL WITH A BROAD TROUGH OVER THE AREA. SOME HINTING OF COLDER AIR RETURNING BY LATE THIS WEEKEND. && .AVIATION... DISCUSSION FOR 18Z TAFS. TAFS WILL START OUT WITH LIFR CONDITIONS. A WARM FRONT EXTENDS ACROSS CENTRAL INDIANA. THIS WILL ONLY MOVE TO N CENTRAL INDIANA THIS EVENING. WARM AND MOIST AIR MOVING OVER COLD GROUND HAS CAUSED DENSE FOG TO DEVELOP. THE LIFR CONDITIONS IN FOG WILL CONTINUE IN THE IND...LAF AND HUF AREAS UNTIL 21Z. THEY WILL ONLY IMPROVE TO IFR AT THAT TIME. THERE WILL ALSO BE SOME ISOLATED SHOWERS. THE CONDITIONS IN THOSE AREAS WILL NOT IMPROVE TO MVFR UNTIL 13Z. IN THE BMG AREA THE VISIBILITIES WILL CONDITIONS WILL BECOME MVFR BY 22Z WITH SCATTERED SHOWERS. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021- 028>031-035>049. && PUBLIC...JOHNSON AVIATION...SH
Hazardous weather outlook, Feb 4, 12:15 PM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1215 PM EST MON FEB 4 2008 INZ021-028>031-035-036-038-043-044-051715- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- TIPTON-VERMILLION-PARKE- 1215 PM EST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DENSE FOG ADVISORY UNTIL 4 PM. AREAS OF FOG TODAY WITH VISIBILITIES ONE QUARTER MILE OR LESS. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. A FEW OF THESE COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WABASH RIVER LATER THIS WEEK. IN ADDITION THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND A FEW OF THESE MAY PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ037-039>042-045>049-051>057-051715- BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- 1215 PM EST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DENSE FOG ADVISORY UNTIL 4 PM. AREAS OF FOG TODAY WITH VISIBILITIES ONE QUARTER MILE OR LESS. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. A FEW OF THESE COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY RAINFALL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ062>065-071-072-051715- MONROE-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 1215 PM EST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. A FEW OF THESE COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY RAINFALL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>070-051715- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE- 1215 PM EST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. A FEW OF THESE STORMS MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY RAINFALL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
In the hours before
Local storm report, Feb 4, 9:50 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 AM EST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 8 ENE DANVILLE 39.81N 86.38W
01/29/2008 HENDRICKS IN NWS STORM SURVEY
WINDS ESTIMATED AT 100 MPH CAUSED SIGNIFICANT DAMAGE TO
10 HOMES AND MINOR DAMAGE TO NEARLY 50 HOMES NEAR COUNTY
ROAD 800 EAST AND 100 NORTH ALONG CAPTAIN DRIVE.
0720 PM TORNADO SPEEDWAY 39.79N 86.25W
01/29/2008 MARION IN NWS STORM SURVEY
AN EF1 TORNADO DAMAGED APARTMENT BUILDINGS AND VEHICLES
AT CRAWFORDSVILLE ROAD, INTERSTATE 465 AND WATERFRONT
PARKWAY WEST. WINDS ESTIMATED AT 105 MPH.
0721 PM TSTM WND DMG SPEEDWAY 39.79N 86.25W
01/29/2008 MARION IN NWS STORM SURVEY
THUNDERSTORM WINDS ESTIMATED AT 85 MPH PUSHED A GARAGE
OFF ITS FOUNDATION AND DAMAGED SEVERAL ADJACENT HOMES.
0725 PM TSTM WND DMG 7 NW INDIANAPOLIS 39.85N 86.24W
01/29/2008 MARION IN NWS STORM SURVEY
THUNDERSTORM WINDS KNOCKED DOWN NUMEROUS TREES IN THE
VICINITY OF 44TH STREET AND NORTH KESSLER BLVD.
&&
DTUCEKLocal storm report, Feb 4, 9:55 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG VINCENNES 38.68N 87.51W
01/29/2008 KNOX IN TRAINED SPOTTER
THUNDERSTORM WINDS KNOCKED DOWN NUMEROUS TREES AND CAUSED
MINOR DAMAGE TO NEARBY BUILDINGS.
&&
ASHIPEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:31 AM EST | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 18 hr |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Knox | 22 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Knox | 23 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Gibson, Knox, Posey | 19 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Marion, Morgan | 6 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Morgan, Owen | 7 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Morgan, Owen | 7 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Greene, Owen | 8 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 13 days |
| Feb 4, 11:18 AM EST | River Flood Warning | IND | Gibson, Knox | 15 days |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Bartholomew, Jackson | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Montgomery, Parke | 28 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Delaware, Madison | 31 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Hamilton, Madison | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Hamilton, Marion | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Marion, Morgan | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Marion, Morgan | 31 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Shelby | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Jackson, Jennings, Washington | 23 hr |
| Feb 4, 11:24 AM EST | River Flood Advisory | IND | Clay, Greene | 24 hr |
| Feb 4, 12:21 PM EST | River Flood Advisory | IND | Carroll, Tippecanoe, White | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.